Implanon - side effects

Health: Get slim, Feel fit, stay Healthy
Act now regain your life.

Moderator: Silent One

Jp29

Re: Implanon - side effects

Postby Jp29 » Wed Sep 21, 2016 4:22 pm

So glad to read this! I am 23, had a fairly healthy life style, did not exercise massively, but was very active through out the day in my job and I don't eat huge amounts etc.

I have been on the implant for 2 years. I met my bf 6 months before having the implant. Not an emotional person, no joint pain, no tiredness, good sex drive.

2 years on, I have now been diagnosed with Joint Hypermobility Syndrome. Can't bend down to put my shoes on, can't get out the car without supporting myself, feet ache in the morning and feel completely broken at the end of the day. I have no sex drive at all. If I didn't have a busy job, I would sleep all day. Any exercise at all or even the thought of it, is impossible, because of joint pain. I started to slowly gain weight, but I hadn't changed my diet. I am 5'2 and now I weigh 10 stone 2. I cry at anything, kittens, losing something, being happy, anything. I am gutted and mortified that I allowed the implant into my life. My bf has only known me as this lazy emotional achey mess that he can't have sex with.

I am having it out today and can't wait to see the benefits, and for my bf to get to know the happy, bouncy positive person I once was. I would never recommend this to anyone ever. It's put my life on hold, and feel like I have lost 2 years of my life.

Lisasheepy

Re: Implanon - side effects

Postby Lisasheepy » Sat Oct 29, 2016 8:51 pm

Re..implant.

I'm so glad I found this site. I'm 41 and I'm on my 2nd implant in my second year. Since abt 6 months ago I've been getting hot flushes..mood swings and really bad achy joints. My family has a history of early menopause so I'm wondering if it's this?? I haven't had a period for 3 1/2 years so I don't know. I've put weight on also. The hot flushes are awful..especially when I'm out and start sweating profusely. It's horrible. My gp is not very understanding. What do I do? Help!!

Kkmbnn

Re: Implanon - side effects

Postby Kkmbnn » Wed Feb 22, 2017 12:42 am

I have had the implant for 3 months now and although it's not enough time to know when the side affects stop however I feel as though the implant is much better than anything else I've taken ive tried four different pills all of which gave me nausea headaches and tiredness plus I would alway forget to take it most days. First period I had on the implant lasted for a week and a half then it was fine until January when I wasn't bleeding for the whole month but recently my nipples are so painful! Thought it was down to my bras but it turns out to Ben a side affect of the implant other than the nipples hurting I'm fine with everything else but constantly worrying about being pregnant. I know I'm not as I'm always careful but have taken a test once and it's been clear. Just hope the nipples stop hurting! I think the implant is a much better solution then most however there is a lot more side affects than taking the pill

Amandeep

Re: Implanon - side effects

Postby Amandeep » Tue May 16, 2017 6:44 am

Hi actually I just want to say that never put anything in your body as a contraception .bcz I have regretted after her the implant in my arm .its really ruined my face .i have dark patches on my face and acne.i have other so many problems .please ladies don't use anything which effects your hormones .just try to use condom.

Mamabear

Re: Implanon - side effects

Postby Mamabear » Fri May 19, 2017 2:24 am

I got the implant about 2 weeks ago and my period started yesterday and today I've been passing clots...the last couple were pretty long and kind of thick(sorry). My doctor also said I had a clot in my uterus about a week after. I'm pretty freaked.

MESA

Re: Implanon - side effects

Postby MESA » Sun May 28, 2017 9:38 pm

Im honestly so glad i have found this site and have seen im not the only one who has been feeling this way. I got the implant at the start of Feb. this year and ever since I have expeienced major mood swings. Weight gain and acne etc. has ony been minimal but my emotions have been all over the place and tings were never so bad until i got the implant. I cry over nothing and small things that would never normally bother me make me feel the worst, i wouldnt recommend the implant to anyone as its pretty much ended my current relationship because of how snappy and angry ive become. From tuesday (when its getting removed) I hope so much allive been feeling for the past 4 months will go because I'm so sick of not being myself. DONT GET THE IMPLANT!!

ChristieLee

Re: Implanon - side effects

Postby ChristieLee » Mon Jun 05, 2017 6:34 am

I never post anything like this, but it is something that has greatly affected me and not in a good way. A word of advice to any other women who are looking at getting the implanon as a form of contraception.
Just don't.
I read the warning label and thought "meh she'll be right" and that couldn't be more further from the truth. There are a few chicks that will probably tell me "I told you so" and if I could turn back the clock.... oh my god would I listen. I really feel like I don't know who I am anymore and it has turned me into an emotional, moody, irrational, and sometimes horrible person with no control over my thoughts or my actions. (Not all the time... but a fair chunk). Tiny things or things that wouldn't normally bother me were the biggest deal ever, things that i'd normally be able to cope with and say "it will work itself out" ... well, it lead me into some very low lows. It seems every week has progressively got worse. Also, you're not supposed to drink alcohol while using it as it multiplies the feelings or mood you're in. Nice to know that now.....
I know each and every person and their body is different, however I've only had it in for a few months and I really don't like the person I have become and what this has done to my mind and body's health.
(Side note: if you are or have previously suffered from anxiety or depression PLEASE steer well and truly clear.)
Yesterday I had a light bulb moment and connected the way I'm feeling to the implant because before I had it put in I was the happiest I'd ever been.
So today I had the b***** thing removed and i feel a great relief knowing I'm going to go back to my old self - the happy carefree kind person I was 2-3 months ago - soon enough.
I'm only posting this as a warning to other women, and to let you know that if you are experiencing this too, that you are not on your own. Talk to someone if you're feeling down or need advice. Please think long and hard about using this contraceptive method and really research the drug and your family history before using it. I wouldn't wish this upon any of my family and/or friends. The side effects and the consequences it has had on my friendships, relationships (I've just lost my boyfriend from attempting suicide and him not being able to handle me), work life and the people around you is horrific. I'm absolutely devastated.

AEB

Re: Implanon - side effects

Postby AEB » Wed Aug 02, 2017 1:26 am

Hi
I had an implant when I was 16 had it for the first 3 years. Had to removed and another one put in. I had zero periods whilst on the implant but it made my mood horrific and I gained a lot of weight whilst on it. So the second implant I had removed after a year and a half.. I waited and waited for my period (I was always like clock work before the implant) and it never came. I decided to speak to my doctor who after months and months of blood tests and scans referred me on to a gynaecologist who has now confirmed I have PCOS. There is no hereditary link in my family to PCOS and I am convinced that the implant was the cause of this! I would definitely not recommend an implant to anyone!

Guest

Re: Implanon - side effects

Postby Guest » Thu Sep 14, 2017 1:49 am

mrsgeek wrote:Id like to say i have POCS And i found out AFTER i got my first implant in...
Id like to add there IS something you can do about it, there is a medication your doctor can put you on (theres a few) they tell you there isnt BUT THERE IS as im going on it asap!
Push for it!
Im having this implant taken out because if the implant is why i have POCS i want it gone!

It's PCOS, poly-cystic ovarian syndrome.
The implant did not cause PCOS and can help manage the syndrome


Return to “Health”

Who is online

Users browsing this forum: No registered users and 4 guests